, Volume 17, Issue 2, pp 171-193

Lorentzian geometry of CR submanifolds

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

This paper deals with Cauchy-Riemann (CR) submanifolds and their interaction with relativity. We lay the foundations of Lorentz CR submanifolds followed by some new applicable results. In particular, we study a new class of CR submanifolds with light-like distributions whose local geometry is quite different from what is known on this subject. Finally, we propose a research problem related to pseudo-conformal mappings and relativity. The paper contains several new results of geometric/physical significance.